Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 28, NWS New York, NY

June 30, 2019Suffolk County, New York

NWS New York, NY issued this severe thunderstorm warning at Jun 30, 2019, 2:34 PM EDT for Suffolk County, New York. It was in force for 41 min. 28 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 2:34 PM EDT (18:34 UTC)
Expired
Jun 30, 2019, 3:15 PM EDT
In force
41 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 34 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:35 PM EDTTSTM WND DMGCommack, NYMULTIPLE TREES AND WIRES DOWN FROM NORTHPORT TO COMMACK.
Jun 30, 2:40 PM EDTTSTM WND DMGCommack, NYTREES DOWN ON ELDER DRIVE AND COTTONWOOD DRIVE
Jun 30, 2:40 PM EDTTSTM WND DMGEast Northport, NYLARGE TREE DOWN ON KETAY DRIVE N
Jun 30, 2:40 PM EDTTSTM WND DMGHuntington, NYTREES DOWN ON KENNETH AVENUE
Jun 30, 2:40 PM EDTTSTM WND DMGHuntington Station, NYLARGE TREE DOWN ON BOGART STREET BETWEEN EVERGREEN AVENUE AND DEPOT ROAD
Jun 30, 2:45 PM EDTTSTM WND DMGCommack, NYMULTIPLE TREES DOWN ON SOMA LANE
Jun 30, 2:45 PM EDTTSTM WND DMGCommack, NYMULTIPLE TREES DOWN ON YATES AVENUE
Jun 30, 2:45 PM EDTTSTM WND DMGHauppauge, NYDOWNED TREES AND POWER LINES ON TOWNLINE ROAD
Jun 30, 2:47 PM EDTTSTM WND GST 62Bay Shore, NY
Jun 30, 2:48 PM EDTTSTM WND DMG1 Nw East Brentwood, NYLARGE TREE LIMBS AND BRANCHES DOWN ON OAKLAND STREET
Jun 30, 2:48 PM EDTTSTM WND DMGBay Shore, NY22 INCH DIAMETER TREE SNAPPED ABOUT 25 FT ABOVE THE GROUND ON SUNNY LANE
Jun 30, 2:50 PM EDTTSTM WND DMG1 Nne North Babylon, NYTREES SNAPPED AND UPROOTED ON THORN STREET
Jun 30, 2:50 PM EDTTSTM WND DMGBabylon, NYDOWNED TREE ON NY 231 NORTHBOUND IN THE AREA OF HUNTER AVENUE. RIGHT LANE CLOSED.
Jun 30, 2:50 PM EDTTSTM WND DMGBrentwood, NYLARGE TREE DOWN INTO HOME ON ALKIER STREET.
Jun 30, 2:50 PM EDTTSTM WND DMGIslip, NYMULTIPLE TREES AND WIRES DOWN FROM AROUND THE BAY SHORE AREA EAST THROUGH OAKDALE.
Jun 30, 2:50 PM EDTTSTM WND DMGNorth Babylon, NYLARGE TREE DOWN ON SYLVAN ROAD.
Jun 30, 2:50 PM EDTTSTM WND DMGSayville, NYLARGE TREE DOWN AT SAYVILLE MIDDLE SCHOOL
Jun 30, 2:50 PM EDTHAIL 11 N Islip, NY
Jun 30, 2:52 PM EDTTSTM WND DMGNorth Great River, NYTREE DOWN BLOCKING CRAIG ROAD NEAR CONNECTQUOT AVENUE.
Jun 30, 2:55 PM EDTTSTM WND DMGBohemia, NYLARGE TREE DOWN ON LOCUST AVENUE AND BROOKTREET COURT
Jun 30, 2:55 PM EDTTSTM WND DMGHuntington, NYDOWNED TREE ON NORTHERN STATE PARKWAY WESTBOUND BETWEEN EXIT 43- COMMACK ROAD AND EXIT 42N-NY231.
Jun 30, 2:55 PM EDTTSTM WND DMGIslip, NYTREE DOWN IN FRONT OF ISLIP TOWN HALL ON NASSAU AVENUE
Jun 30, 2:55 PM EDTHAIL 0.75West Sayville, NY
Jun 30, 2:56 PM EDTTSTM WND DMGEast Islip, NYTREES AND POWER LINES DOWN ON CAMPBELL LANE
Jun 30, 2:56 PM EDTTSTM WND DMGIslip, NYLARGE TREE BRANCHES DOWN ON VAIL STREET NEAR ROUTE 111.
Jun 30, 3:00 PM EDTTSTM WND DMGEast Islip, NYLARGE TREE DOWN ON WENSLEY LANE
Jun 30, 3:05 PM EDTTSTM WND DMGCommack, NYTREES DOWN ON ELDER DRIVE AND COTTONWOOD DRIVE
Jun 30, 3:10 PM EDTTSTM WND DMGBabylon, NYDOWNED TREE ON NY 231 NORTHBOUND IN THE AREA OF HUNTER AVENUE. RIGHT LANE CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

931 
WUUS51 KOKX 301834
SVROKX
NYC103-301915-
/O.NEW.KOKX.SV.W.0028.190630T1834Z-190630T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
234 PM EDT Sun Jun 30 2019

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Western Suffolk County in southeastern New York...

* Until 315 PM EDT.

* At 234 PM EDT, a severe thunderstorm was located over Northport,
  moving southeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* This severe thunderstorm will be near...
  Brentwood and Deer Park around 245 PM EDT.
  Islip and Ronkonkoma around 250 PM EDT.
  Patchogue and Sayville around 255 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4065 7334 4093 7347 4075 7290 4073 7296
      4074 7302 4072 7303 4071 7310 4072 7312
      4069 7314 4069 7317 4070 7323 4068 7327
      4067 7327 4068 7328 4068 7330 4066 7329
      4067 7332 4065 7333
TIME...MOT...LOC 1834Z 321DEG 46KT 4089 7334 

HAIL...1.00IN
WIND...60MPH
 
$$

DS
2 follow-up statements
638 
WWUS51 KOKX 301855
SVSOKX

Severe Weather Statement
National Weather Service New York NY
255 PM EDT Sun Jun 30 2019

NYC103-301915-
/O.CON.KOKX.SV.W.0028.000000T0000Z-190630T1915Z/
Suffolk NY-
255 PM EDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN SUFFOLK COUNTY...

At 254 PM EDT, a severe thunderstorm was located near Sayville, or
near Islip, moving southeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

This severe thunderstorm will remain over mainly rural areas of
western Suffolk County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4065 7334 4079 7340 4087 7329 4075 7290
      4075 7292 4073 7295 4074 7302 4072 7303
      4071 7307 4071 7310 4072 7312 4069 7314
      4070 7323 4068 7327 4067 7332 4065 7333
TIME...MOT...LOC 1854Z 321DEG 46KT 4068 7312 

HAIL...1.00IN
WIND...60MPH
 
$$

DS
495 
WWUS51 KOKX 301911
SVSOKX

Severe Weather Statement
National Weather Service New York NY
311 PM EDT Sun Jun 30 2019

NYC103-301920-
/O.EXP.KOKX.SV.W.0028.000000T0000Z-190630T1915Z/
Suffolk NY-
311 PM EDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUFFOLK COUNTY WILL
EXPIRE AT 315 PM EDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 4065 7334 4079 7340 4087 7329 4075 7290
      4075 7292 4073 7295 4074 7302 4072 7303
      4071 7307 4071 7310 4072 7312 4069 7314
      4070 7323 4068 7327 4067 7332 4065 7333
TIME...MOT...LOC 1910Z 321DEG 46KT 4054 7297 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:47 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 30, 1:47 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
147 PM EDT Sun Jun 30 2019

.SYNOPSIS...
A cold frontal passage occurs this afternoon. High pressure
builds towards the region Monday, and then establishes itself
over the Western Atlantic through mid to late week. A weak cold
front passes through the region Monday Night before eventually
dissipating. A cold front will approach and pass through the
region this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast remains on track this afternoon.

Showers and thunderstorms moving across eastern long island
will move offshore within the next hour. Additional storms north
of the CWA will drop south into our region with the approach of
a vigorous closed low and associated surface cold front.

Expect an increase in cloud cover early this afternoon from NW
to SE. Numerous showers and scattered thunderstorms are
expected along the front across SE CT and E LI with best combo
of forcing, instability, and moisture convergence as it pushes
southeast. Strong to damaging wind gusts would be the main
threat, based on wind fields, strong forcing, mid-level dry air
and inverted-v soundings. Small hail also likely with any
stronger cells with cold pool aloft. Across Lower Hudson Valley,
NE NJ and NYC metro, strong shear may overwhelm weaker
updrafts, limiting convective potential, but even with any
heavier showers, gusty winds to 40 mph possible. Main timing for
convection appears to be between now and 4pm, lingering a bit
longer across extreme SE CT and twin Fork of LI.

Gusty NW flow expected this afternoon/evening in wake of cold
front with gusts 30-35 mph likely.

A mostly sunny skies for the next hour or two across much of
the region will continue promote strong heating, allowing temps
to quickly rise in the lower 80s to 85 city coast, and upper 70s
to around 80 interior. Temps in the afternoon could locally
drop into the 60s with any heavier shower or tstm activity with
cold pool aloft.

There is a moderate risk of rip currents today due to residual
southerly swells. The higher risk will be across eastern LI
beaches.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
Closed low and associated trough, pivot se of the region tonight,
with cold front pushing well offshore. Any lingering showers across
far eastern portions of the region should come to and quickly this
evening, with clearing skies in subsidence and deep N/NW flow. Gusty
NW winds gradually subside overnight. Noticeably cooler and drier
Canadian airmass, with lows in the 50s and 60s.

Heights gradually rise on Monday, with weak high pressure building
towards the region. Deep mixing, moderating airmass, and a gradually
weakening offshore flow, should spell a mostly sunny, seasonably
warm day with low dewpoints. Highs generally lower 80s to 85,
warmest for city/coastal plain.

Return flow develops Monday Night as surface high pressure builds to
the south of the region, with continued moderation in temps and
humidity. Deep NW flow continues aloft, with northern stream
shortwave diving into northern New England MOnday NIght, with a
dissipating cold front moving towards the region. With limited
moisture, lack of instability and weak forcing, limited chance for
upstream rain showers to make the region.

Increasingly warm and humid day expected on Tuesday, with ridging to
the southeast of the region

There is a low risk of rip currents at Atlantic Ocean Beaches on
Monday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Region will be on the northern edge of southern ridging, with a
relatively active flow mid to late week. Models signaling
flattening of the ridge this weekend as Hudson's Bay low begins
to slide into Quebec and exert more influence on Great lakes and
Northeast.

Generally increasingly warm and humid conditions Wed through
Fri, with a low to moderate potential for heat indices to reach
95 degrees for NYC/NJ metro and surroundings Thursday thru
Saturday.

Potential for afternoon convection Thu and Fri. At this
point, the bulk of this convective activity and even possible
MCS's appear more likely to the south of the area, based on
ridge orientation, but will have to monitor. Better chance for
organized convection may come next weekend with approach of cold
front, but low predictability this far out.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Scattered showers and thunderstorms will continue to rotate sewd
across the region for the rest of the afternoon. The activity is
expected to remain north and east of the NYC airports at this
time, however, there is a low chance LGA could be impacted.
Outside of the rain, VFR can be expected through the TAF period.

Gusty NW flow of 20-30kt will continue into the early evening
before diminishing tonight. Light W flow on Mon likely allows
for sea breeze development.

.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.Monday...VFR.
.Tuesday...Slight chance of showers and thunderstorms with MVFR
possible, mainly Tue night.
.Wednesday...VFR.
.Thursday...Afternoon and evening thunderstorms possible.
.Friday...Afternoon and evening thunderstorms possible.

&&

.MARINE...
SCA wind gusts of 25 to 30 kt expected across NY Harbor, W LI
Sound, South Shore bays and ocean waters west of Moriches Inlet
this afternoon, lingering on the ocean through late tonight.

Sub-SCA conditions are expected to return Monday as high
pressure builds towards the waters, and continue Tuesday through
Thursday in a weak but persistent SW pressure gradient.

&&

.HYDROLOGY...
No widespread hydrologic impacts are anticipated through next
week.

&&

.TIDES/COASTAL FLOODING...
Localized minor coastal flooding is possible with the afternoon
high tides Mon through Wed in the most vulnerable south shore
bays and W LI Sound locales with approach of new moon.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 5 AM EDT Monday for ANZ353-355.
     Small Craft Advisory until 11 PM EDT this evening for ANZ335-
     338-345.

&&

SYNOPSIS...NV
NEAR TERM...BC/NV
SHORT TERM...NV
LONG TERM...NV
AVIATION...
MARINE...NV
HYDROLOGY...NV
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Jun 30, 9:20 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
920 AM EDT Sun Jun 30 2019

CTZ005>012-NYZ078-079-177-011330-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Northwestern Suffolk-
Northeastern Suffolk-Northern Nassau-
920 AM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

An isolated strong to severe thunderstorm is possible this afternoon
with a cold frontal passage. The main threats will be strong to
damaging wind gusts and small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ080-081-179-011330-
Southwestern Suffolk-Southeastern Suffolk-Southern Nassau-
920 AM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

An isolated strong to severe thunderstorm is possible this afternoon
with a cold frontal passage. The main threats will be strong to
damaging wind gusts and small hail.

There is a moderate risk of rip current development at the ocean
beaches this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ330-335-340-345-350-353-011330-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
920 AM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

An isolated strong to severe thunderstorm is possible this afternoon
with a cold frontal passage. The main threats will be strong to
damaging wind gusts and small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ002-004-006-103>108-NYZ067>074-176-011330-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Northern Queens-
920 AM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

An isolated strong thunderstorm is possible this afternoon with a
cold frontal passage. The main threat will be strong wind gusts and
small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ075-178-011330-
Kings (Brooklyn)-Southern Queens-
920 AM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

An isolated strong thunderstorm is possible this afternoon with a
cold frontal passage. The main threat will be strong wind gusts and
small hail.

There is a moderate risk of rip current development at the ocean
beaches this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ338-355-011330-
New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
920 AM EDT Sun Jun 30 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 30, 1:10 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
110 PM EDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     MARINE TSTM WIND 1 NNE CRYSTAL BROOK     40.96N  73.04W
06/30/2019  M46 MPH          SUFFOLK            NY   WXFLOW

&&

CJB
Special weather statement, Jun 30, 1:19 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service New York NY
119 PM EDT Sun Jun 30 2019

CTZ005-006-NYZ068-070-301800-
Northern Fairfield-Northern New Haven-Putnam-Northern Westchester-
119 PM EDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...WESTERN NEW
HAVEN...NORTHERN WESTCHESTER AND EASTERN PUTNAM COUNTIES...

At 119 PM EDT, a strong thunderstorm was located over Wingdale, or
near Pawling, moving southeast at 35 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.

Locations impacted include...
Danbury, Southbury, Lake Carmel, Sherman, Brewster, Newtown,
Ridgefield, Bethel, Brookfield, New Fairfield, Redding, Carmel,
Oxford, Patterson and Putnam Lake.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4166 7349 4165 7349 4164 7350 4149 7344
      4151 7339 4149 7337 4147 7331 4149 7333
      4151 7332 4151 7325 4144 7315 4130 7335
      4130 7362 4150 7378 4153 7360 4153 7353
      4167 7352
TIME...MOT...LOC 1719Z 327DEG 32KT 4162 7361

DS
Special weather statement, Jun 30, 1:48 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service New York NY
148 PM EDT Sun Jun 30 2019

NYZ068-070-301830-
Putnam-Northern Westchester-
148 PM EDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WESTCHESTER AND
CENTRAL PUTNAM COUNTIES...

At 148 PM EDT, a strong thunderstorm was located near Fahnestock
State Park, or near Lake Carmel, moving southeast at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mahopac, Carmel, Yorktown Heights, Fahnestock State Park, Jefferson
Valley, Putnam Valley and Golden's Bridge.

LAT...LON 4129 7361 4121 7386 4146 7391 4148 7387
      4151 7374
TIME...MOT...LOC 1748Z 313DEG 39KT 4147 7377

DS
Special weather statement, Jun 30, 2:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service New York NY
210 PM EDT Sun Jun 30 2019

CTZ009-NYZ070-071-301900-
Southern Fairfield-Southern Westchester-Northern Westchester-
210 PM EDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD AND CENTRAL
WESTCHESTER COUNTIES...

At 210 PM EDT, a strong thunderstorm was located over Mount Kisco,
moving south at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Stamford, Mount Kisco, Greenwich, Hawthorne, Bedford, Pleasantville,
Armonk and Thornwood.

LAT...LON 4127 7365 4105 7357 4102 7380 4121 7386
TIME...MOT...LOC 1810Z 340DEG 17KT 4125 7373

DS
Local storm report, Jun 30, 2:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
218 PM EDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 N MILLTOWN            41.42N  73.56W
06/30/2019  M1.00 INCH       PUTNAM             NY   SOCIAL MEDIA

&&

CJB
Special weather statement, Jun 30, 2:21 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service New York NY
221 PM EDT Sun Jun 30 2019

NJZ002-004-103>105-301900-
Western Bergen-Western Passaic-Western Essex-Eastern Bergen-Eastern
Passaic-
221 PM EDT Sun Jun 30 2019

...A STRONG THUNDERSTORM WILL AFFECT PASSAIC...BERGEN AND NORTH
CENTRAL ESSEX COUNTIES...

At 220 PM EDT, a strong thunderstorm was located over Ringwood,
moving southeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Paterson, Passaic, Wayne, Hackensack, Paramus, West Milford,
Ridgewood, Rutherford, Ramsey, Ringwood, Pompton Lakes, Hawthorne,
Oradell, Bloomingdale and Fairfield.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4118 7439 4119 7433 4103 7397 4080 7409
      4081 7414 4082 7413 4085 7418 4082 7418
      4087 7433 4091 7433 4089 7428 4090 7427
      4093 7429 4097 7428 4098 7430 4100 7430
      4101 7439 4103 7442 4112 7446
TIME...MOT...LOC 1820Z 320DEG 36KT 4109 7430

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:06 PM EDTSpecial Marine WarningOKX24 min
Jun 30, 3:09 AM EDTSmall Craft AdvisoryOKX22 hr
Jun 30, 10:46 AM EDTSpecial Weather StatementOKXPutnam, Westchester44 min
Jun 30, 11:56 AM EDTSpecial Marine WarningOKX49 min
Jun 30, 12:12 PM EDTSpecial Weather StatementOKXSuffolk48 min
Jun 30, 12:19 PM EDTSevere Thunderstorm WarningOKXSuffolk25 min
Jun 30, 12:41 PM EDTSpecial Marine WarningOKX35 min
Jun 30, 12:43 PM EDTSpecial Weather StatementOKXSuffolk47 min
Jun 30, 1:00 PM EDTSpecial Marine WarningOKX60 min
Jun 30, 1:33 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester42 min
Jun 30, 1:48 PM EDTSpecial Weather StatementOKXPutnam42 min
Jun 30, 1:58 PM EDTSevere Thunderstorm WarningOKXWestchester47 min
Jun 30, 2:09 PM EDTSpecial Marine WarningOKX51 min
Jun 30, 2:10 PM EDTSpecial Weather StatementOKXWestchester50 min
Jun 30, 2:30 PM EDTSevere Thunderstorm WarningOKXSuffolk45 min
Jun 30, 2:41 PM EDTSpecial Marine WarningOKX94 min
Jun 30, 2:42 PM EDTSpecial Weather StatementOKXBronx, New York48 min
Jun 30, 3:29 PM EDTSpecial Marine WarningOKX61 min
Jun 30, 4:09 PM EDTSpecial Marine WarningOKX52 min
Jun 30, 4:31 PM EDTSpecial Weather StatementOKXSuffolk44 min
Jun 30, 4:36 PM EDTSevere Thunderstorm WarningOKXSuffolk24 min
Jun 30, 4:37 PM EDTSpecial Marine WarningOKX26 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.